# SDR DALA13059615640

- Difficulty date: November 5, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 50,218 hours, 19,833 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 328-365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FWD WET AREA FLOOR SUPPORT CORRODED BS 328-365. REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-40-02 PG 1-3.
